Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shellbellxx

Member
  • Total Reviews

    0
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About shellbellxx

  • Rank
    Junior Member
  1. Hi! I just finished a 6 mnth course of tane 2 mnths ago and my skin is looking good but starting to break out slightly and become oily again. Went to the derm and was prescribed spiro and retin a micro. .05 of the micro and 25 mg of the spiro. That seems pretty low to me. I looked in a med book and it says 100mg for treating acne. Maybe he's just starting me low and then will raise it? What do yall thunk! Also does it lower blood pressure? Mine is high like usually 140 over 80-90. I
  2. I started accutane in June of 09. I finished in the middle of December. So it's been about two months since I stopped taking it. I pretty much noticed right away once I stopped taking it that I was breaking out a little. Just tiny red dots. No cysts at all. It really would just be a few red dots that went away quickly but I should say when I was on tame my skin was 100 percent. Clear and no oil!!!! Now I'm breaking out with about 8 red bumps on my face. They are small and don't come
  3. Hey why do u have to take a 2nd round? How long were you on it the first time?
  4. Also I want to get my nose pierced. Any idea how long I have to wait
  5. So I just finishEd 6 months of accutane and I have just started getting these tiny red bumps by my eyes and other places on my face I don't know if they are pimples or just irritation of some sort. Anyways my quesion is what the he'll do I do now to make sure my skin stays clear. I know the oil is gonna come back and probly the hormonal breakouts will come back too so I'm thinking of asking my derm for spiro to keep the oil and hormonal breakouts away. I already mentioned t to him and he said
  6. I've been on accutane for 5 1/2 mnths. I'm almost done and my skin is clear but I have been sooooooooooooo depressed. I noticed it after I started taking tane but at the same time I had started taking birth control so I don't know for sure which one is causing it. I would think the birth control side effects would of worn off by now so I think it's the tane. I have always had depression at times but never as bad as this. I have seriously had thoughts of suicide on a daily basis. I'm so sad an
  7. Wow that's meassed up!!! I haven't had anyone say something THAT rude but I hae had many experiences where people seem totally comfortable pointing out my acne and giving me lame suggestions on how to take care of it!!! Don't worry about that girl! Trust me, accutane will fix you right up but you do have to be patient. I am on my 6th and final month of 80mg sotret a day. I weigh 160. Took until almost the end of the 5th month to completely stop breaking out but after the third month my skin l
  8. My sister and I were fightig and she smacked me in the face and it scraped a little skin off my face on the side, mybe an inch long and made some cuts on my nose. They aren't too deep. Like a papercut sorta. Anyways what can I do to make sure they dont leave a mark? Should I use mederma or neosporin? What should I do?
  9. thanks so muh that was reassuring. I talked to the med assistant today and she said it's fine too. I did my preg test today so the results shod come back tomorrow and if not they def will on Thursday!!! I have rite aid holding my claravis. !!!! Please just no more probs! Let me finish my course in peace ipledge!!!! God I seriously hate ipledge!!! On a happier note. My sis and I went to the SPCA today an found the cutest baby kitten for when we move out. Her name is coraline and she's 8 wee
  10. Okay so my derm forgot to enter my pregnancy teat results to ipledge after my last appointment. When I tried to answer the ipledge questions it wouldn't let me. This was on Saturday so I had to wait until today to find out they had forgotten. So they put the info in today but the girl put that I had my pregnancy test today instead of onassis Tuesday which is when I really had it. So I went to get my scrip today an they only had annesteem which he said I can only tak sotret or vlaravis if they do
  11. Ya my acne is totally cleAr right now. The main thig is that I know the oil will come back and spiro would take care of that as well as any hormonal acne that decides to rear it's ugly head. I just basically want to take care of it before it happens rather than wait for it to be a full blown problem like it was beforei got on accutane.
  12. So I have one more month of accutane. I'm doing rally good with it. My o ly concern is that the hormonal acne will come back. My derm said to see him 2 months after accutane to reevaluate. I just wanna get on it asap because I don't wanna wait until a few months down the road when I start breaking out. I just wanna get on it once I'm done while the accutane results are still lasting. Good idea? Comments?
  13. It's hard to say how long until I didn't get any new breakouts. I can tell u I never got an ib!! My skin immediTely started getting drier. No oil!!! And slowly broke out less and less. I think around the end o month three is when I really noticed a difference. I haven't had any significant breakouts in like 2 months. I mean little red bumps once in a while but rarely and they never turned into whiteheads and went away very quickly!!! Keep us posted on ur progress. I might put up some pics
×